Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 320, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 14, 2009, 1:20 AM CDT for LeFlore County, Oklahoma; Sebastian County, Arkansas. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2009, 1:20 AM CDT (06:20 UTC)
- Expired
- Jun 14, 2009, 2:13 AM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 2:00 AM CDT | TSTM WND DMG | Excelsior, AR | FLAG POLE BROKEN OFF. TIME ESTIMATED VIA RADAR. |
| Jun 14, 2:00 AM CDT | TSTM WND DMG | Greenwood, AR | SIDING BLOWN OFF A GYM AND A FOOTBALL GOAL POST BENT OVER AT THE PRACTICE FIELD FOR GREENWOOD SCHOOLS. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:02 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 288 J/kg
- Mixed-layer CIN
- -230 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 140620
SVRTSA
ARC131-OKC079-140715-
/O.NEW.KTSA.SV.W.0320.090614T0620Z-090614T0715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
120 AM CDT SUN JUN 14 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 215 AM CDT
* AT 117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PANAMA TO 14 MILES WEST OF OCTAVIA...MOVING EAST AT
25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...POTEAU...
HOWE...CAMERON...MUSE...HEAVENER...POCOLA...BONANZA...OCTAVIA...BIG
CEDAR...HACKETT...MIDLAND...JENNY LIND...HARTFORD...BARLING...
EXCELSIOR...GREENWOOD...HUNTINGTON...MANSFIELD...BURNVILLE...
LAVACA...BLOOMER...WASHBURN AND FORT CHAFFEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3499 9422 3492 9444 3452 9445 3451 9483
3528 9480 3530 9467 3528 9466 3533 9456
3531 9451 3534 9450 3537 9433 3535 9422
3543 9407 3522 9408 3521 9404 3516 9404
TIME...MOT...LOC 0620Z 270DEG 48KT 3518 9458 3450 9489
$$4 follow-up statements
000
WWUS54 KTSA 140632
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
132 AM CDT SUN JUN 14 2009
ARC131-OKC079-140715-
/O.CON.KTSA.SV.W.0320.000000T0000Z-090614T0715Z/
SEBASTIAN AR-LE FLORE OK-
132 AM CDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JENSON TO HEAVENER TO MUSE...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BIG CEDAR...RYE
HILL...HARTFORD...MIDLAND...JENNY LIND...BARLING...EXCELSIOR...
PATTERSON...ARKOLA...WITCHERVILLE...HUNTINGTON...CENTRAL CITY...
GREENWOOD...DAYTON...MANSFIELD...LIBERTY...CROSSROADS...BURNVILLE...
LAVACA...MILLTOWN...BLOOMER...WASHBURN AND URSULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3499 9422 3492 9444 3452 9445 3451 9483
3529 9467 3528 9467 3533 9457 3531 9451
3534 9450 3537 9433 3535 9422 3543 9408
3522 9408 3521 9404 3516 9404
TIME...MOT...LOC 0632Z 270DEG 48KT 3519 9442 3487 9450
3461 9472
$$000
WWUS54 KTSA 140639
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT SUN JUN 14 2009
ARC131-OKC079-140715-
/O.CON.KTSA.SV.W.0320.000000T0000Z-090614T0715Z/
SEBASTIAN AR-LE FLORE OK-
139 AM CDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EXCELSIOR TO 9 MILES SOUTH OF PATTERSON TO BIG
CEDAR...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARLING...
CENTRAL CITY...GREENWOOD...WITCHERVILLE...HUNTINGTON...MANSFIELD...
DAYTON...BURNVILLE...LIBERTY...LAVACA...CROSSROADS...MILLTOWN...
BLOOMER...WASHBURN AND URSULA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3499 9422 3492 9444 3452 9445 3451 9482
3529 9460 3526 9454 3532 9457 3531 9451
3534 9450 3537 9433 3535 9422 3543 9408
3522 9408 3521 9404 3516 9404
TIME...MOT...LOC 0639Z 270DEG 48KT 3519 9431 3487 9439
3461 9461
$$000
WWUS54 KTSA 140653
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CDT SUN JUN 14 2009
ARC131-OKC079-140715-
/O.CON.KTSA.SV.W.0320.000000T0000Z-090614T0715Z/
SEBASTIAN AR-LE FLORE OK-
153 AM CDT SUN JUN 14 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR SOUTHEASTERN LE FLORE AND SEBASTIAN COUNTIES...
AT 151 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURNVILLE TO LIBERTY TO 12 MILES SOUTH OF PATTERSON TO
9 MILES EAST OF BIG CEDAR...MOVING EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLOOMER...
LAVACA...MILLTOWN...URSULA AND WASHBURN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3499 9422 3492 9444 3452 9445 3451 9473
3535 9443 3537 9433 3535 9422 3543 9408
3522 9408 3521 9404 3516 9404
TIME...MOT...LOC 0654Z 249DEG 36KT 3522 9413 3497 9422
3483 9436 3469 9447
$$000
WWUS54 KTSA 140713
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
213 AM CDT SUN JUN 14 2009
ARC131-OKC079-140723-
/O.CAN.KTSA.SV.W.0320.000000T0000Z-090614T0715Z/
SEBASTIAN AR-LE FLORE OK-
213 AM CDT SUN JUN 14 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LE FLORE AND
SEBASTIAN COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
LAT...LON 3514 9406 3514 9413 3510 9415 3507 9423
3499 9422 3492 9444 3452 9445 3451 9473
3535 9443 3537 9433 3535 9422 3543 9408
3522 9408 3521 9404 3516 9404
TIME...MOT...LOC 0713Z 249DEG 36KT 3529 9391 3504 9400
3490 9414 3476 9425
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:42 PM CDT, 4 hours 38 minutes earlier.
Area forecast discussion, Jun 13, 8:42 PM CDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 842 PM CDT SAT JUN 13 2009 .DISCUSSION... UPDATED TO LATEST TRENDS. STATIONARY BOUNDARY PROVIDING A FOCUS FOR FIRST DEVELOPMENT AND A WEAKNESS IN THE CAP. THIS IS SITTING JUST SOUTH OF INTERSTATE 40 AND BEGINNING TO LOOK LIKE THIS MAY BE WHERE THE HEAVIER ACTIVITY MAY FOCUS. BUT LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL LIKELY COVER MUCH OF THE FORECAST AREA AFTER MIDNIGHT. ABUNDANT ENERGY WITH BETTER THAN 3500 J/KG ALONG THE BOUNDARY ACROSS THE AREA. MUCH LESS INDICATED TO THE NORTH OF THE BOUNDARY. WILL HAVE PRODUCTS OUT SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....15
Hazardous weather outlook, Jun 13, 5:27 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 527 PM CDT SAT JUN 13 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 530 PM CDT SAT JUN 13 2009 ...SEVERE WEATHER REMAINS POSSIBLE LATE TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...EARLY TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. FLASH FLOOD. RISK...LIMITED. AREA...EAST OKLAHOMA. ONSET...TONIGHT. DISCUSSION... A STATIONARY BOUNDARY REMAINS ACROSS EAST CENTRAL OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS EVENING. STRONG SURFACE HEATING HAS PUSHED TEMPERATURES INTO THE LOWER 90S OVER SOUTHEAST OKLAHOMA WITH VERY UNSTABLE AIR. A FEW THUNDERSTORMS HAVE TRIGGERED IN CENTRAL ARKANSAS AND ADDITIONAL STORMS COULD BUILD WEST INTO OUR AREA. THE CAP IS STILL STRONG AND MAY LIMIT THIS ACTIVITY THROUGH EARLY EVENING BUT MAY WEAKEN DURING THE EVENING. ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. SEVERE THUNDERSTORMS ARE FORMING IN AN AREA IN EASTERN COLORADO AND THE PANHANDLES OF OKLAHOMA AND TEXAS. THESE STORMS ARE EXPECTED TO FORM ONE OR MORE MCS CLUSTERS THROUGH THE EVENING AND MOVE EASTWARD REACHING EASTERN OKLAHOMA AFTER MIDNIGHT. THIS WILL BRING ANOTHER THREAT OF LARGE HAIL AND STRONG WINDS ALONG WITH A LIMITED TORNADO THREAT. THE THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTHWEST ARKANSAS DURING THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...NO HAZARDS. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... SEVERE WEATHER MAY BE ONGOING ACROSS THE REGION SUNDAY MORNING DUE TO EXPECTED MCS ACTIVITY MOVING ACROSS THE REGION. THE GENERAL WEATHER PATTERN IS NOT EXPECTED TO UNDERGO MUCH OF A CHANGE THROUGH MONDAY. SEVERE STORMS CAN BE EXPECTED AS EITHER AFTERNOON CONVECTION INITIATING WITHIN THE REGION OR AS OVERNIGHT MCS ACTIVITY MOVING INTO THE REGION. BY TUESDAY... THE UPPER PATTERN IS EXPECTED TO EVOLVE AS STRONG RIDGING BECOMES ESTABLISHED ACROSS THE SOUTHERN PLAINS. BY THURSDAY AND FRIDAY THE IMMEDIATE WEATHER THREAT WILL TURN TO HIGH HEAT INDICES. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY PERSONNEL SHOULD CONTINUE TO EXPECT AND PREPARE FOR SEVERE WEATHER RELATED RESPONSES THROUGH MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jun 13, 10:36 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1036 PM CDT SAT JUN 13 2009
OKZ073-140400-
PITTSBURG OK-
1036 PM CDT SAT JUN 13 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PITTSBURG
AT 1035 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHWEST OF ASHLAND...MOVING NORTHEAST AT 15 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...KIOWA...
PITTSBURG...BLANCO...ASHLAND...SAVANNA...HAYWOOD AND ARPELAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
THIS STORM IS RAPIDLY STRENGTHENING AND MAY REQUIRE A WARNING
SHORTLY.
LAT...LON 3469 9589 3469 9608 3480 9609 3500 9606
3496 9584 3471 9572 3463 9588
TIME...MOT...LOC 0335Z 225DEG 15KT 3473 9611Special weather statement, Jun 14, 12:08 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SUN JUN 14 2009
OKZ068-070-072-074-140545-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1208 AM CDT SUN JUN 14 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHERN CHEROKEE AND WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHERN HASKELL
AT 1208 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PORUM...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...WHITEFIELD...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW...MC KEY...VIAN...GORE...MARBLE
CITY...BOX...COOKSON...BRIARTOWN...PORUM AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3540 9460 3535 9473 3536 9478 3534 9481
3533 9481 3518 9520 3533 9534 3542 9534
3580 9501
TIME...MOT...LOC 0508Z 230DEG 16KT 3536 9522Local storm report, Jun 14, 12:41 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1241 AM CDT SUN JUN 14 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 AM HAIL 3 SE PORUM 35.33N 95.23W
06/14/2009 E0.88 INCH MUSKOGEE OK TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
&&
DMJSpecial weather statement, Jun 14, 12:43 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1243 AM CDT SUN JUN 14 2009
OKZ049-053-140615-
CHOCTAW OK-PUSHMATAHA OK-
1243 AM CDT SUN JUN 14 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 1243 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF FINLEY TO 10 MILES SOUTH OF
GAY...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...HUGO...ORD...FROGVILLE...GRANT...GAY...
GOODLAND...SAWYER...FORT TOWSON...UNGER...SOPER...MESSER...KENT...
SOBOL...HUSKEY...FALLON...SPEER...APPLE...ANTLERS...CORINNE...DELA...
RATTAN...CLOUDY...MOYERS...FINLEY...KOSOMA...SNOW...OLETA...DARWIN...
KELLOND AND EUBANKS.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3389 9552 3388 9554 3393 9556 3394 9560
3391 9562 3389 9569 3388 9580 3444 9577
3441 9521 3396 9521 3396 9523 3389 9526
3389 9532 3386 9534 3386 9546
TIME...MOT...LOC 0543Z 270DEG 21KT 3431 9555 3381 9566The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:36 PM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| Jun 13, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 64 min |
| Jun 13, 11:27 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 48 min |
| Jun 14, 12:08 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 37 min |
| Jun 14, 12:17 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah | 58 min |
| Jun 14, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 29 min |
| Jun 14, 12:43 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 32 min |
| Jun 14, 12:51 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 24 min |
| Jun 14, 1:08 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 29 min |
| Jun 14, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 63 min |
| Jun 14, 1:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 50 min |
| Jun 14, 3:07 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 53 min |
| Jun 14, 8:23 AM CDT | Special Weather Statement | TSA | Creek | 52 min |
| Jun 14, 1:30 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 60 min |
| Jun 14, 1:50 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 55 min |
| Jun 14, 2:42 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 63 min |
| Jun 14, 3:02 AM CDT | Special Weather Statement | TSA | Madison | 43 min |
| Jun 14, 3:24 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.